# SDR 0201619883

- Difficulty date: May 9, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N571MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 54,242 hours, 52,949 cycles
- Engine: Pwa JT8D17
- Engine time: 53,431 hours, 55,585 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: JT8D17
- Part serial: 688772
- Location: Rt Engine
- Part time: 53,431 hours, 55,585 cycles
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE CREW REPORTED SMOKE IN THE AFT CABIN AREA WITH ASSOCIATED LEFT LAV SMOKE DETECTOR WARNING. AIRCRAFT RETURNED TO FAR AND LANDED WITHOUT FURTHER INCIDENT.   MAINTENANCE REPLACED THE RIGHT ENGINE. AIRCRAFT RETURNED TO SERVICE.
